JournalspmVol. 79, No. 1/2pp. 29–43

A short proof of a theorem of Cotti, Dubrovin and Guzzetti

  • Claude Sabbah

    Institut Polytechnique de Paris, France
A short proof of a theorem of Cotti, Dubrovin and Guzzetti cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

We give a short proof of a theorem of G. Cotti, B. Dubrovin and D. Guzzetti (2019/2021) asserting the vanishing of some entries of the Stokes matrices at coalescing points of an isomonodromic deformation.

Cite this article

Claude Sabbah, A short proof of a theorem of Cotti, Dubrovin and Guzzetti. Port. Math. 79 (2022), no. 1/2, pp. 29–43

DOI 10.4171/PM/2077